CSpace
THE AUTOMORPHISMS OF NON-DEFECTIVE ORTHOGONAL GROUPS OMEGA-8(V) AND OMICRON-8'(V) IN CHARACTERISTIC-2
LI, F
1986
Source PublicationCHINESE ANNALS OF MATHEMATICS SERIES B
ISSN0252-9599
Volume7Issue:1Pages:1-13
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1986C254000001
PublisherBALTZER SCI PUBL BV
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28055
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
LI, F. THE AUTOMORPHISMS OF NON-DEFECTIVE ORTHOGONAL GROUPS OMEGA-8(V) AND OMICRON-8'(V) IN CHARACTERISTIC-2[J]. CHINESE ANNALS OF MATHEMATICS SERIES B,1986,7(1):1-13.
APA LI, F.(1986).THE AUTOMORPHISMS OF NON-DEFECTIVE ORTHOGONAL GROUPS OMEGA-8(V) AND OMICRON-8'(V) IN CHARACTERISTIC-2.CHINESE ANNALS OF MATHEMATICS SERIES B,7(1),1-13.
MLA LI, F."THE AUTOMORPHISMS OF NON-DEFECTIVE ORTHOGONAL GROUPS OMEGA-8(V) AND OMICRON-8'(V) IN CHARACTERISTIC-2".CHINESE ANNALS OF MATHEMATICS SERIES B 7.1(1986):1-13.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[LI, F]'s Articles
Baidu academic
Similar articles in Baidu academic
[LI, F]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[LI, F]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.